# SDR SIMA200311803

- Difficulty date: April 21, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525768617
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION STRINGER 19L WAS FOUND TO HAVE A 2.3 INCHES LONG CHAF BELOW SRM LIMITS.  BLENDED THE CHAFE AREA AND PERFORMED AN NDT INSPECTION WITH NO CRACK INDICATIONS.  FABRICATED A REPAIR DOUBLER AND TWO SHIMS. REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/1332.  (M)
